# SDR BAGA2025050800001

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N140BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000244
- Aircraft time: 28,532 hours, 27,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 7866
- Condition: Failed
- Location: Zone 200
- Part time: 5,681 hours, 4,225 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NOT ILLUMINATING AT LH AFT PASSENGER DOOR LOCATED ON THE CEILING PANEL. EMERGENCY LIGHT BATTERY REMOVED AND REPLACED. OPS CHECKED GOOD.
